MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE STEELCORE¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE STEELCORE¿; WIRE, GUIDE, CATHETER
Model Number 1003282
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure performed was to treat a heavily calcified left superior femoral artery (sfa) that is 100% stenosed.An unspecified guide wire and catheter were used to advance through the total occlusion.A 300cm hi-torque (ht) steelcore guide wire was advanced via the right sfa to access the left sfa when it was noted through fluoroscopy, that the guide wire coils were stretched out.The guide wire was removed from the anatomy without issue and a slight separation of the guidewire coils was observed, however, remained in one piece.An unspecified steelcore guide wire was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stretched coils was confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided and the observations from the returned analysis, the investigation determined that the reported stretched coils appears to be related to circumstances of the procedure.In this case, it was reported that the guide wire was used in a heavily calcified femoral artery that is 100% stenosed which likely contributed to the reported and observed stretched coils.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.H6 correction: medical device problem code 1069 removed.
 
Event or Problem Description
Subsequent to the previously filed report, returned device analysis found that the coils were stretched rather than a separated.No additional information was provided.

Brand Name
HI-TORQUE STEELCORE¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22460159
Report Number2024168-2025-07041
Device Sequence Number15591175
Product Code DQX
UDI-Device Identifier08717648013959
UDI-Public(01)08717648013959(17)270331(10)5040261
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K982876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1003282
Device Catalogue Number1003282
Device Lot Number5040261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite